Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

SE's

Posted by pumpkin on March 27, 2003, at 21:23:35

In reply to Re: Anyone switched to Lexapro? ggrrl, posted by lil' jimi on March 27, 2003, at 20:42:51

Have been reading the most recent posts.

Question for you. I find that I go through
periods of feeling "crazy". I don't know
whether it is from the depression, hormones,
or I have to have an adjustment (uped) on
the Lex. However, taking it in the morning is
better for me at this time, because I fall asleep
better and quicker at night. I know the "hazy"
feeling too! Headaches are still present, and
dealing with a mom who is very ill, and in the
hospital doesn't help!

I'm too tired, and somewhat "apathetic" to
comment on other areas. Although my mood swings
(crying one minute and ok the next) are hard.

Sometimes...and then the sun shines! I'm hanging
in there throughout all this confusion.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:pumpkin thread:109458
URL: http://www.dr-bob.org/babble/20030325/msgs/213617.html